Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Bad reaction to cortisone injection

Premium Questions

Dr. Satyadeo Choubey MD

Hi i have had a bad allergic reaction had to have adrenaline and a cortisone injection , I was told the cortisone injection takes effect after 9 hours, I would like to know how... View answer

Answered by : Dr. Satyadeo Choubey ( Pulmonologist)
Dr. Geeta Sundar MD

My 24 year old son had a cortisone injection on Saturday for a severe allergic reaction . How long must he wait before getting the flu vaccine? thank you. ... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr.  Mahaveer Patil MD

be having an allergic or interalant reaction to the shots. I have had bead reactions to other meds ... View answer

Answered by : Dr. Mahaveer Patil ( Orthopaedic Surgeon)
Dr. Swarnava Dattagupta MD

Cortisone 10 made my penis swell just below the head should I ice it it's pretty bad ... View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr. Binu Parameswaran Pillai MD

I have cortisone injection four weeks ago ,and gave me a reaction .AT the present moment I can't stop scraching my body is very itchi and my genitals are very sensitive from scraching I can sleep ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)

Public Forum Discussions

Dr.    Mukesh Chugh MD

Hi, I had a cortisone injection in my left knee in July. I seemed to have a bad reaction to it as I was I tremendous pain afterward. However, since that time, I have tightness and swelling in my... View answer

Answered by : Dr. Mukesh Chugh ( Orthopaedic Surgeon)
Dr. KETAN THOMBARE MD

Earlier this month I had an Cortisone injection into my hip joint. It lasted only 24 hours . Now I ... almost a month with this bad reactions ... View answer

Answered by : Dr. KETAN THOMBARE ( Anesthesiologist)
Dr. Het Ram Bishnoi MD

I had a cortisone injection in my right shoulder and 3 days later started having spine pain. Now ... the cortisone? If so what can I do? The pain is so bad. I havent worked. ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr. Vaibhav Gandhi MD

. surgeon and he wants me to get a cortisone shot in hip. Beside it being really painful, I have concerns getting it. I had really bad reactions to presedonine (sorry about the spelling) they had to... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Akhtarhusian Ghausi MD

Recently had a cortisone injection in my right elbow after about 7 hours the pain was so bad had ... a cortisone shot in my left shoulder 4 years ago without this terrible reaction is it... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Robert Galamaga MD

watch it for a day. if worse see your doctor

Dr.  Divakara MD

Seems like indigestion or stomach cramps. Avoid non veg foods. Consult your doctor for a prescription of anti spasmodic medication.

Dr. Jagdish Chaturvedi MD

Hi. The cortisone will only show up on the T2 sections of the MRI and not the T1. So you may still proceed with the MRI